# SDR HEEA0012802

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Weak
- Location: Cockpit
- Component: RT40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WEAK POWER OUT.  POWER AMPLIFIER ON RT ASSEMBLY BAD.
